Facebook Pixel
EmpowHER Guest

over dose of postinor 2 does it had serious effect

By Anonymous October 21, 2014 - 11:42am
Rate This

I had unprotected sex on 7th October thus my ovulation time ,i quickly took postinor 2 around 5.00am i then took the other tablet at 8am,the next day i took another 2 tablets of postinor 2 making it 4 .im supposed to have my menses on 22 October today ,im having severe abdominal pains ,which has lead to some drop of blood .what should i do

Add a Comment1 Comments


Hi Anonymous,

Thank you for your question and welcome to Empowher. Yes, the side effects of Postinor is different for each woman. Some woman will have bleeding while others will not. This usually occurs for at least two cycles or two months after using the contraceptive. If you have additional concerns about the cramping, you can check out their website below or call your doctor. 


Did this help?



October 21, 2014 - 12:14pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Menstrual Cycle

Get Email Updates

Related Checklists

Menstrual Cycle Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!